My OH was prescribed Stalevo 6 times a day. It was recently changed to the generic equivalent - Stanik.
This has been changed throughout the county. Apart from being so big to swallow (I know I would not like to have to get them down) we also found that they wore off before the next dose was due. It could be up to 3/4/ hour. Anyone else had this problem?
I don't take Stanek, but there is another generic version of Stalevo that I was put on called Sastravi. It may be worth mentioning that to your GP.
If your finding the generic drug not working so good for you, you can ask gp or pd nurse to put brand name drug on your prescription this has happened a few times to me with other drugs and they have always been happy to change back to original drug.
Thanks for the replies. We have spoken to our Consultant about this, and the hospital has gone for one generic drug and the GP has been instructed by the community commissioners (not sure what they are called) to use this drug. Will look into it again.
Great all about money again. Best of luck